Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

Loss of appetite..

Recommended Posts

anyone else experience this? it's my third day and yesterday I only had a bowl of cereal and it made me feel full untill this morning when I had a glass of milk.

Share this post


Link to post
Share on other sites

i've had a loss of appetite too! not as severe as yours, but it was especially bad the first month i took it. i kinda had to force myself to eat even though i wasn't hungry. i'm already at a low weight for my height so i can't really afford to lose any weight. just try to eat anyways, and hopefully you'll be like me and your appetite will come back. :D

Share this post


Link to post
Share on other sites

One of the documented side effects for accutane is a difficulty in regulating blood sugar. For me it was a low blood sugar and even eating a pint of Ben & Jerry's didn't affect me. Just be careful and make sure you are taking in a proper amount of calories! Treat your body well while on the drug!

Share this post


Link to post
Share on other sites

i also don't feel as hungry, and get full quickly. i think part of it is im not drinking enough water, and feel nauseated in addition to already not feeling hungry. right now, i've been forcing myself to eat. (twelve days on accutane so far)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×